# SDR UALA2010122704705

- Difficulty date: December 23, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 55,903 hours, 20,860 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL4046602
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS MISSING FROM RT OVERWING EMERGENCY LIGHT IN CABIN.    REPLACED LIGHT LENS.
